# SDR ASAA2021120636825

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 55,723 hours, 16,283 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16GC15
- Condition: Inoperative
- Location: Ee Rack, E8
- Part time: 47,576 hours, 13,921 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 INOP. GROUNDED - YES. REMOVED AND REPLACED HF TRANSCEIVER #2 TUNES ON GROUND GOOD REQUEST IN FLT OPS CK IAW B737-900 AMM 33-10-00-400-801.
